×

zbMATH — the first resource for mathematics

Projection of a free product and group isomorphisms. (English. Russian original) Zbl 0203.32302
Sib. Math. J. 11, 8-14 (1970); translation from Sib. Mat. Zh. 11, 12-19 (1970).

PDF BibTeX Cite
Full Text: DOI
References:
[1] L. E. Sadovskii, ?On lattice isomorphisms of free products of groups,? Matem. Sb.,21, No.1, 63-80 (1947).
[2] L. E. Sadovskii, ?Lattice isomorphisms of free groups and free products,? Matem. Sb., 14, Nos.1-2, 155-172 (1944).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.